MAUDE Adverse Event Report: EUROMI S.A. EUROMI; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

EUROMI S.A. EUROMI; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 3G - ASPIRATION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the cannula broke at the base during use.No clinical consequences were reported for the patient, and no injury, clinical signs or symptoms, additional medical intervention, hospitalization, prolonged procedure or permanent impairment were reported.The complaint was received on 15-sep-2026.The affected device could not be returned for evaluation; photographs of the broken cannula were provided.The device was replaced under warranty.The event is being reported as a device malfunction because the breakage represents a failure of the device during use and, in accordance with the manufacturer's mdr assessment, the malfunction is considered reportable to fda.
 
Additional Manufacturer Narrative
The complaint was confirmed based on the photographic evidence showing breakage of the cannula at the base.The affected device was not returned and therefore could not be physically evaluated.The manufacturer's review of the available traceability and manufacturing records did not identify any manufacturing anomaly or recurrent issue.Based on the available information, the breakage may be associated with excessive mechanical stress applied during the procedure.The associated risk is known and documented in the risk management file and ifu.No corrective or preventive action was considered necessary.The event will continue to be monitored through post-market surveillance for any recurrence of similar complaints.

Brand Name
EUROMI
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
EUROMI S.A.
11 rue des nouvelles technolog
z.i. des plenesses
andrimont, liege 4821
BE  4821
Manufacturer (Section G)
EUROMI
avenue de la solette
sailly lez cambrai, nord 59554
FR   59554
Manufacturer Contact
lauraleen thorez
11 rue des nouvelles technologies
andrimont, liege 4821
BE   4821
MDR Report Key50912170
Report Number3007697975-2026-00001
Device Sequence Number20278210
Product Code GEA
UDI-Device Identifier03701416203319
UDI-Public03701416203319
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3G - ASPIRATION
Device Catalogue Number1214L3GI-3350
Device Lot Number25BRGI305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown